# SDR UIEA2021082401861

- Difficulty date: August 18, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 83,398 hours, 12,163 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eng Bleed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFO ONLY- "L ENG BLD OVHT" EICAS DURING DESCENT. IT RESET WITH QRH PROCEDURE. NO FURTHER PROBLEMS.( TROUBLESHOT IAW B767 FIM 36-20 FAULT TREE 804. NO FAULTS NOTED ON AIR SUPPLY MODULE. )
